Modules of splines on polyhedral complexes.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 245-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174400,
author = {Sergey Yuzvinsky},
title = {Modules of splines on polyhedral complexes.},
journal = {Mathematische Zeitschrift},
pages = {245--254},
year = {1992},
volume = {210},
number = {1},
zbl = {0848.52003},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174400/}
}
Sergey Yuzvinsky. Modules of splines on polyhedral complexes.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 245-254. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174400/